# SDR CALA2025072406882

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,205 hours, 28,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 5483766
- Part serial: 049C10532
- Condition: Faulted
- Location: Zone 100
- Part time: 68,452 hours, 24,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TRIPPED OFF IN CLIMB INITIALLY WOULD NO T RESET. LEFT PACK WAS UNABLE TO PRESSURIZE ACFT.  PERFORMED OPS CHECK OF RT PACK FOUND RAM AIR DOOR ACTUATOR INOP.  DURING BITE FOUND CTC FAILED IN RT PACK POSITION 5,  RESET NO HELP.   INSPECTED RT PACK OUTLET AIR CON CHECK VALVE, FOUND IN STUCK IN OPEN POSITION. IAW FIM TASK 21-61 TAS KS 865 & 21-52 TASK 821. MEASURE TEMPS AT BOTH HTX ON RT PACK CHECKED WITHIN NORMAL RANGE.  TS /CW. IAW T/S AND FIM 21-61 TASK 865.   R & R CTC, OPS CHECK GOOD, BITE CHECK GOOD.   INSPECTED RT PACK OUTLET AIR CONDITIONING CHECK VALVE FOUND IT TO BE A FLAPPER CHECK VALVE IN SERVICABLE CONDITION NO NEED TO CHANGE.
